# SDR TWAA9763005

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-16, FOUND MAIN FRAME CRACK AT RIGHT SIDE THROUGH RADIUS, STATION 718.  REPLACED MAIN FRAME PER SRM 51-10 AND CHAPTER 20, TWA STANDARD PRACTICES.  (M)
